# SDR HALA2017032300076

- Difficulty date: March 23, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 17,032 hours, 2,687 cycles
- System (JASC): 3150 · Central Warning
- Part: Fwc
- Condition: Faulted
- Location: Nr 1
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWC 1 FAULT INFLIGHT.   RESET THE CIRCUIT BREAKER FOR THE NR 1 FWC.THEN BACK TO NORMAL. FWS LAST LEG NO FAULT. FWS BITE TEST PASSED IAW AMM 31-51.
